Tài liệu tham khảo |
Loại |
Chi tiết |
[1] A. Bahar, X. Mao, Stochastic delay Lotka–Volterra model, J. Math. Anal.Appl. 292 (2004) 364–380 |
Sách, tạp chí |
Tiêu đề: |
Stochastic delay Lotka–Volterra model |
Tác giả: |
A. Bahar, X. Mao |
Nhà XB: |
J. Math. Anal.Appl. |
Năm: |
2004 |
|
[2] Đặng Hùng Thắng(2012), Xác suất nâng cao, NXB Đại học Quốc gia Hà Nội |
Sách, tạp chí |
Tiêu đề: |
Xác suất nâng cao |
Tác giả: |
Đặng Hùng Thắng |
Nhà XB: |
NXB Đại học Quốc gia Hà Nội |
Năm: |
2012 |
|
[4] H.-M. Wei, X.-Z. Li, M. Martcheva, An epidemic model of a vector-borne disease with direct transmission and time delay, J. Math. Anal. Appl. 342 (2008) 895–908 |
Sách, tạp chí |
Tiêu đề: |
An epidemic model of a vector-borne disease with direct transmission and time delay |
Tác giả: |
H.-M. Wei, X.-Z. Li, M. Martcheva |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2008 |
|
[6] H.M. Wei, X.Z. Li, M. Martcheva, An epidemic model of a vector-borne disease with direct transmission and time delay, J. Math. Anal. Appl. 342 (2008) 895–908 |
Sách, tạp chí |
Tiêu đề: |
An epidemic model of a vector-borne disease with direct transmission and time delay |
Tác giả: |
H.M. Wei, X.Z. Li, M. Martcheva |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2008 |
|
[8] L. Shaikhet, Stability in probability of nonlinear stochastic systems with delay, Math. Notes 57 (1–2) (1995) 103–106 |
Sách, tạp chí |
Tiêu đề: |
Stability in probability of nonlinear stochastic systems with delay |
Tác giả: |
L. Shaikhet |
Nhà XB: |
Math. Notes |
Năm: |
1995 |
|
[9] L. Shaikhet, Stability in probability of nonlinear stochastic hereditary sys- tems, Dynam. Syst. Appl. 4 (2) (1995) 199–204 |
Sách, tạp chí |
Tiêu đề: |
Stability in probability of nonlinear stochastic hereditary systems |
Tác giả: |
L. Shaikhet |
Nhà XB: |
Dynam. Syst. Appl. |
Năm: |
1995 |
|
[11] Miljana Jovanovic, Marija Krstic, Stochastically perturbed vector - borne disease models with direct transmission.Appl.360 (2009) 235 - 244 |
Sách, tạp chí |
Tiêu đề: |
Stochastically perturbed vector - borne disease models with direct transmission |
Tác giả: |
Miljana Jovanovic, Marija Krstic |
Nhà XB: |
Appl. |
Năm: |
2009 |
|
[12] Ningzhong, Jiajia Yu, Daqing Jiang, Global stability of two - group SIR model with random perturbation.Appl.36 (2012) 5214 - 5228 |
Sách, tạp chí |
Tiêu đề: |
Global stability of two - group SIR model with random perturbation |
Tác giả: |
Ningzhong, Jiajia Yu, Daqing Jiang |
Nhà XB: |
Appl. |
Năm: |
2012 |
|
[14] P. Borne, V. Kolmanovskii, L. Shaikhet, Stabilization of inverted pendulum by control with delay, Dynam. Syst. Appl. 9 (2000) 501–514 |
Sách, tạp chí |
Tiêu đề: |
Stabilization of inverted pendulum by control with delay |
Tác giả: |
P. Borne, V. Kolmanovskii, L. Shaikhet |
Nhà XB: |
Dynam. Syst. Appl. |
Năm: |
2000 |
|
[15] X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997 |
Sách, tạp chí |
Tiêu đề: |
Stochastic Differential Equations and Applications |
Tác giả: |
X. Mao |
Nhà XB: |
Horwood |
Năm: |
1997 |
|
[3] J.C. Beier, Malaria parasite development in mosquitoes, Annu. Rev. Ento- mol. 43 (1998) 519–543 |
Khác |
|
[5] H.B. Guo, M.Y. Li, Z. Shuai, Global stability of the endemic equilibrium of multigroup SIR epidemic models, Can. Appl. Math. Q. 14 (2006) 259–284 |
Khác |
|
[7] L. Shaikhet, Some new aspects of Lyapunov type theorems for stochastic differential equations of neutral type, SIAM J. Control Optim. 48 (7) (2010) 4481–4499 |
Khác |
|
[10] L. Shaikhet, Stability of predator-prey model with aftereffect by stochastic perturbation, SACTA 1 (1) (1998) 3–13 |
Khác |
|
[13] N. Chitnis, J.M. Cushing, J.M. Hyman, Bifurcation analysis of a mathe- matical model for malaria transmission, SIAM J. Appl. Math. 67 (1) (2006) 24–45 |
Khác |
|